RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 299–302 (Mi mz1279)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Subspaces generated by wavelet systems

R. A. Lorentza, A. A. Sahakianb

a Fraunhofer Institute for Algorithms and Scientific Calculation
b Institute of Mathematics, National Academy of Sciences of Armenia

DOI: https://doi.org/10.4213/mzm1279

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 260–263

Bibliographic databases:

Received: 02.09.1997

Citation: R. A. Lorentz, A. A. Sahakian, “Subspaces generated by wavelet systems”, Mat. Zametki, 63:2 (1998), 299–302; Math. Notes, 63:2 (1998), 260–263

Citation in format AMSBIB
\Bibitem{LorSah98}
\by R.~A.~Lorentz, A.~A.~Sahakian
\paper Subspaces generated by wavelet systems
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 299--302
\mathnet{http://mi.mathnet.ru/mz1279}
\crossref{https://doi.org/10.4213/mzm1279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629859}
\zmath{https://zbmath.org/?q=an:1055.42508}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 260--263
\crossref{https://doi.org/10.1007/BF02308769}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700039}


Linking options:
  • http://mi.mathnet.ru/eng/mz1279
  • https://doi.org/10.4213/mzm1279
  • http://mi.mathnet.ru/eng/mz/v63/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gu, Q, “Wavelet frames for (not necessarily reducing) affine subspaces”, Applied and Computational Harmonic Analysis, 27:1 (2009), 47  crossref  mathscinet  isi  scopus
    2. Gu Q., Han D., “Wavelet Frames for (Not Necessarily Reducing) Affine Subspaces II: the Structure of Affine Subspaces”, J. Funct. Anal., 260:6 (2011), 1615–1636  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:100
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020